# SDR CA991210059

- Difficulty date: November 22, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,470 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Condition: Failed
- Location: Ee Bay
- Component: Pressurization C
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AFTER TAKEOFF. AVIONIC VENT COMPUTOR AND SKIN OUTLET AIR VALVE REPLACED.
